# SDR IXXA060138S

- Difficulty date: July 14, 2004
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND INTERNAL SKIN CORROSION AT STATION 610 BETWEEN LONGERON 33 RIGHT AND 34 RIGHT.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGE.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED, INSTALLED REPAIR PARTS, AND NEW FASTENERS FROM STATION 620 TO 640 BETWEEN LONGERON 35 LEFT TO 33 RIGHT IAW DC8 SRM 51-1-21, 51-1-20D, 53-2-1, 51-1-4, AND 51-1-8.
